# SDR DALA2024012501165

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 93,773 hours, 42,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 2R EXIT SIGN FELL OFF. CORRECTIVE ACTION: INSTALLED EXIT SIGN LENS AT 2R REF B757 AMM 33-51. (5408949)
